Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Oxypro elite causes acne

Premium Questions

doctor1 MD

Hi, I am XXXX. I have serious acne and acne marks on face. I want consultation for the same. the cause of acne is irregular hormones ( PCOD ). Looking forward for a useful response. ...

doctor1 MD

Sir.. my wife has skin problem.. she has some small acnes as I think all over her face.. her skin is oily. please guide us.. how to take care of that ...

doctor1 MD

about side effects such as acne . I do not want acne or other serious side effects as its my marriage ...

doctor1 MD

I keep getting acne all the time ...

doctor1 MD

Hello Doctor, I am having allergy in my skin just like red spots and acne . It is causing lot of itching. Attached are the pictures for your reference. Please suggest. ...

Public Forum Discussions

doctor1 MD

I have been suffering from bacne recently and it has now spread to my entire back. I have also been having acne on face for almost 10 years now. Tried various treatments but nothing seemed to help. And now ...

doctor1 MD

hi,i am 28yr recently married woman having acne and post acne scars problem. duration - since 1 yr medication tried- deriva cms and bpo both.Bpo causes my skin to become more dark. cms helped bit ...

doctor1 MD

a thermogenic fat burner ( muscletech hydroxycut hardcore elite) but i have seen some review which mention that using these capsules cause breakouts and more acne. I have been facing acne problems for 5 years now ...

doctor1 MD

that what can be the cause of my acne.. age: 22 years height: 5:4 weight:57kgs ...hello sir, i hav severe acne with white heads on my face.i tried many creams and medicines but none ...

doctor1 MD

of hypothyroid. I have very mild acne. Is my acne a result of hypothyroid. I have also taken other hormone tests ...

doctor1 MD

hi, iam 27 years old and i am suffering from acne pbroblem from last 4 months. i had never caught by such problem before. this acne problem is non- stop and ian in big confusion that whether this is result of any ...

doctor1 MD

and the acne is still there. I did all natural possible things and took antiboitics as well. Can you let me know what could have caused the sudden acne and how should I cure it? ...

doctor1 MD

iam a 27 year old lady with acne on my face on treatment it use to subside than again recurrance ... exacerbation. what may be the cause of recurrance again and again ...

doctor1 MD

Hi! I would like to know if anemia can cause acne. I treated my anemia a few months ago and then stopped the treatment. I ve just learned that I have anemia again, and I got a lot of pimples since a few ...

doctor1 MD

Hello sir,i am raz from odisha......i am facing skin problems in my face...i hv used many ointments but till nw it is not cured.....i dont knw wat will i do...its itching vry much nd acne is there ...

Mobile Questions and Answers

doctor1 MD

No it does not cause acne,

doctor1 MD

there are multiple cause of acne, like, hormonal changes due to heat may be due to infection also due to medication side effects. or due to allergy also thank you